Couldn't find what you looking for?

TRY OUR SEARCH!

I have the same symptoms -- pain behind sternum when swallowing -- following asprin feeling "stuck" in my throat. It hurts when I eat or take a deep breath. Please help!!!!!

Loading...

i'm having the same problems, only I've got a pain in the right side of my back just below my shoulder blade.

How did you deal with this?
Reply

Loading...

i get chest pains in the right side when breathing in and swallowing and goes down the right side of my neck does feel like theres something stuck in my throat
Reply

Loading...

I hope someone can get us some answers... I'm really in a lot of discomfort. I'm out of the country and can't see my doctor. I tried an antacid, thinking it was esophagus-related, but that didn't seem to do it. It really feels like a pill (I usually take a small vitamin D supplement in the winter) is stuck right behind my sternum, and every time I swallow or breathe sharply it throbs/stabs.
Reply

Loading...

I have the same exact thing!! I took a fish oil capsule and a pill for my acne medication before going to bed a few days ago and they got "stuck" in my throat without me realizing it until i woke up at 3 am with the disomfort. Now whenever i eat/drink and even breathing shorty after this causes discomfort even pain right under my sternum.
Reply

Loading...

User avatar
Health Ace
6880 posts
It could be irritation caused by acid reflux. I had the same swallowing problem and it went away after the doc put me on Prilosec.
Reply

Loading...

***edited by moderator*** web addresses not allowed
I have a hiatal hernia and the symptoms are same or similar to what you all have experienced. Here is a very good article to explore. Good Luck.
Reply

Loading...

did you ever find out what happened.? this what happened to me. with acne medication. doxycycline.
Reply

Loading...